# SDR SWAA981797

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO BAY DOOR FRAME COVER PLATE DENTED AT BS 492 TO 495, RBL 25 TO 30, WL 169.  REPAIRED PER BOEING SRM.
